RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 213, Number 2, Pages 270–273 (Mi dan37914)  

MATHEMATICS

Estimates of the rate of convergence of a class of minimization algorithms

Yu. M. Danilin, B. N. Pshenichnyi

Institute of Cybernetics Ukrainian Academy of Sciences, Kiev

Full text: PDF file (376 kB)

Bibliographic databases:
UDC: 518:519.3
Presented: В. М. Глушков
Received: 12.03.1973

Citation: Yu. M. Danilin, B. N. Pshenichnyi, “Estimates of the rate of convergence of a class of minimization algorithms”, Dokl. Akad. Nauk SSSR, 213:2 (1973), 270–273

Citation in format AMSBIB
\Bibitem{DanPsh73}
\by Yu.~M.~Danilin, B.~N.~Pshenichnyi
\paper Estimates of the rate of convergence of a class of minimization algorithms
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 213
\issue 2
\pages 270--273
\mathnet{http://mi.mathnet.ru/dan37914}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0339494}
\zmath{https://zbmath.org/?q=an:0342.49016}


Linking options:
  • http://mi.mathnet.ru/eng/dan37914
  • http://mi.mathnet.ru/eng/dan/v213/i2/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019